Alert archive / Georgia / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 112, NWS Charleston, SC

September 7, 2004Bulloch County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Sep 7, 2004, 7:31 PM EDT for Bulloch County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2004, 7:31 PM EDT (23:31 UTC)
Expired
Sep 7, 2004, 8:00 PM EDT
In force
29 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Bulloch County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 6:40 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 11.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2004-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2597 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2004-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2597 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 072332
SVRCHS
GAC031-080000-
/X.NEW.KCHS.SV.W.0004.040907T2331Z-040908T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
731 PM EDT TUE SEP 7 2004

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BULLOCH COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 800 PM EDT

* AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
  WINDS HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM   
  WAS LOCATED NEAR STATESBORO MOVING NORTHEAST AT 35 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  STATESBORO AND CLITO...

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES SUDDENLY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS
AND BE READY TO ACT QUICKLY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3249 8184 3243 8177 3250 8162 3263 8181

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:21 PM EDT, 4 hours 10 minutes earlier.

Area forecast discussion, Sep 7, 3:21 PM EDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION...CORRECTED WATCH AND WARNING SECTION
NATIONAL WEATHER SERVICE CHARLESTON SC
321 PM EDT TUE SEP 7 2004

.SHORT TERM /TONIGHT/...OVERALL PRECIP COVERAGE HAS BEEN
DECREASING THE PAST HOUR OR SO...HOWEVER SCATTERED TO NUMEROUS
SHOWERS AND TSTMS ARE EXPECTED TO CONTINUE OVERNIGHT. ADDITIONAL
BANDS OF PRECIP ROTATING AROUND THE REMNANTS OF FRANCES WILL MOVE
THROUGH THE AREA. WIND GUSTS WITH THESE STORMS CONTINUE TO BE THE
BIG THREAT ALONG WITH ADDITIONAL PRECIP TO AGGRAVATE ALREADY
SATURATED GROUND. ADDITIONAL HEATING THIS EVENING COULD ALSO ALLOW
SHOWERS TO DEVELOP IN CONTINUED UNSTABLE AIR WITH POTENTIAL FOR SOME
STRONG STORMS AND ISOLATED TORNADOES POSSIBLE. THE TORNADO WATCH
CONTINUES IN EFFECT THROUGH 7 PM.

&&

.SURF ZONE...WILL CONTINUE THE HIGH SURF ADVISORY AND HIGH RISK OF
RIP CURRENTS INTO WED MORNING BASED ON REPORTS EARLIER OF LARGE
WAVES AND ONGOING RIP CURRENTS BEING SPOTTED. MAY BE ABLE TO TAKE
THESE HEADLINES DOWN LATER ON WED.

&&

.WINDS...WILL HAVE TO EXTEND THE LAKE WIND ADVISORY INTO AT LEAST
EARLY WED FOR EXPECTED WINDS...OR AT LEAST GUSTS TO AROUND 25 KT OR
SO. WILL HAVE IT EXPIRE AT 5 AM WEDNESDAY MORNING.

WILL ALLOW WIND ADVISORY TO EXPIRE AT 5 PM FOR THE GEORGIA AREA.
EXPECT WINDY CONDITIONS TO CONTINUE OVERNIGHT OVER GA WITH STRONG
GUSTS STILL POSSIBLE IN SHOWERS AND TSTMS. WILL GO WITH WINDY FOR
THE SC COASTAL COUNTIES ALSO AND BREEZY FOR THE INLAND SC PORTION.

&&

.FLOOD WATCH...WILL CONTINUE THE FLOOD WATCH INTO WED MORNING AS ANY
ADDITIONAL PRECIPITATION CAN CAUSE PROBLEMS ON ALREADY SATURATED
GROUNDS. VARIOUS REPORTS INDICATE RIVERS AND STREAMS ARE UP TO THEIR
BANKS AND STANDING WATER ON ROADS HAS BEEN COMMON. WILL EXTEND THE
WATCH THROUGH 6 AM WEDNESDAY.

&&

.LONG TERM /WEDNESDAY THROUGH TUESDAY/...EXPECT RESIDUAL PRECIP IN
THE WAKE OF FRANCES ON WED WITH UPR TROF AND RESIDUAL MOISTURE IN
PLACE...HOWEVER SHORTWAVE ENERGY WILL NOT BE STRONG. WILL HAVE DRIER
AIR AT MID LEVELS BEGINNING ON WED WITH CONTINUED UNSTABLE
ENVIRONMENT. MODELS INDICATE EXPECTED LOW LEVEL WINDS OF 30 KT IN
THE FCST SOUNDINGS WED TAPERING OFF TO 20 TO 25 KT EARLY THU. BY
WED...SHOULD HAVE GENERALLY UNIDIRECTIONAL WINDS ALOFT WITH DEEP S
TO SW FLOW. THIS COMBINATION COULD LEAD TO SOME STRONG STORMS WITH
WIND GUSTY WINDS AS THIS WIND IS BROUGHT TO THE SFC. WILL GO WITH
LIKELY POPS INLAND SC CLOSER TO THE REMNANTS OF FRANCES AND GO WITH
CHANCE POPS S AND E. PREFER THE WARMER MOS MAX TEMPS FOR WED AS
SUSPECT SUFFICIENT BREAKS IN THE CLOUDS AT TIMES TO ALLOW TEMPS TO
REACH AT LEAST THE MID 80S.

VERY WARM MAX TEMPS TO CONTINUE THROUGH THU AND FRI WITH WARM SW
FLOW ALOFT. WILL GO WITH UPR 80S MOST AREAS.

SHOULD SEE A RETURN TO A MORE DIURNAL TYPE SCENARIO BY THE END OF
THE WEEK. UPR TROF WILL LINGER JUST TO THE W OF THE AREA. ON THU THE
UPR RIDGE OVER THE ATLC WILL ALSO SHIFT TO THE W INTO THE AREA. PLAN
TO CONTINUE 20 TO 30 POPS FOR THU AND FRI. THE FOCUS FOR ACTIVITY
SHOULD SHIFT TOWARDS THE COAST ON SAT AND SUN AS A SFC FRONT IS
EXPECTED TO MOVE INTO THE ATLC. WILL HAVE TO WATCH FOR THE POTENTIAL
FOR OVERRUNNING PRECIP FOR NEXT WEEK ALONG WITH A LINGERING INVERTED
TROF ALLOWING PRECIP TO MOVE IN OFF THE WATER. WILL KEEP A LINGERING
20 POP IN FOR THE REMAINDER OF THE FCST PERIOD TO ACCOUNT FOR THIS.

LATEST FCST INDICATES IVAN TO MOVE INTO THE GULF OF MEXICO TOWARDS
THE END OF THE PERIOD AND CERTAINLY BEARS WATCHING.

&&

.MARINE...STARTING TO SEE A SLOW DECREASING TREND IN THE WIND SPEEDS
AT THE SURFACE...AS WELL AS ALOFT. WILL GO AHEAD AND LOWER GALE
WARNING TO SCA FOR THE GA WATERS THIS PACKAGE. MODELS ARE IN GOOD
AGREEMENT ON THE HANDLING OF THE REMNANTS OF FRANCES AND THE WINDS
OVER THE AREA WATERS AS SHE GETS ABSORBED BY A FRONTAL SYSTEM. THIS
WILL BRING A FRONT THROUGH THE AREA ON FRIDAY. SEAS WILL BEGIN
SLOWLY SUBSIDE...BUT WILL HAVE TO WATCH FOR SWELLS FROM ALEX...WHICH
SHOULD STAY WELL SOUTH OF OUR WATERS.

&&

.AVIATION...WILL CONTINUE TO SEE LOW CIGS...VSBYS AND OCCASIONAL
RAINS AT BOTH TERMS THROUGH THE PERIOD. DRY AIR WILL SLOWLY WORK ITS
WAY INTO THE AREA AND INCREASE THE THREAT FOR THUNDER. CONCERNING
WINDS...GUSTS WILL CONTINUE THROUGH THE EVENING...THEN SUBSIDE AS
FRANCES CONTINUES TO FILL AND AS THE LOWER ATMOSPHERE STABILIZES
SOMEWHAT OVERNIGHT.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HIGH SURF ADVISORY THROUGH 6 AM GAZ117-119-139-141.
     TORNADO WATCH ALL GA COUNTIES UNTIL 7 PM
     FLOOD WATCH ALL ZONES UNTIL 6 AM WEDNESDAY.
SC...HIGH SURF ADVISORY THROUGH 6 AM SCZ048>051.
     TORNADO WATCH ALL SC COUNTIES UNTIL 7 PM.
     FLOOD WATCH ALL ZONES UNTIL 6 AM.
     LAKE WIND ADVISORY UNTIL 6 AM.
MARINE...SMALL CRAFT ADVISORY AMZ330-350-352-354-374.
     TORNADO WATCH AMZ330-350-352-354 UNTIL 7 PM.
&&

18/JR
Hazardous weather outlook, Sep 7, 6:48 PM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
648 PM EDT TUE SEP 7 2004

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-081017-
ALLENDALE-BEAUFORT-BERKELEY-BULLOCH-CANDLER-CHARLESTON-COASTAL BRYAN-
COASTAL CHATHAM-COASTAL COLLETON-COASTAL JASPER-COASTAL LIBERTY-
COASTAL MCINTOSH-DORCHESTER-EFFINGHAM-EVANS-HAMPTON-INLAND BRYAN-
INLAND CHATHAM-INLAND COLLETON-INLAND JASPER-INLAND LIBERTY-
INLAND MCINTOSH-JENKINS-LONG-SCREVEN-TATTNALL-
INCLUDING THE CITIES OF...CLAXTON...DARIEN...HALFMOON LANDING...
HINESVILLE...LUDOWICI...METTER...MILLEN...PEMBROKE...REIDSVILLE...
SAVANNAH...SPRINGFIELD...STATESBORO...SYLVANIA...TOWNSEND...
WILMINGTON...WILMINGTON ISLAND...ALLENDALE...BEAUFORT...CHARLESTON...
EDISTO BEACH...HAMPTON...HILTON HEAD ISLAND...MONCKS CORNER...
RIDGELAND...SAINT GEORGE AND WALTERBORO
648 PM EDT TUE SEP 7 2004

...TORNADO WATCH UNTIL 1 AM EDT...
...FLOOD WATCH UNTIL 6 AM...
...HIGH SURF ADVISORY UNTIL 6 AM...
...HIGH RISK FOR RIP CURRENTS...
...LAKE WIND ADVISORY FOR LAKE MOULTRIE UNTIL 6 AM...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM SOUTH SANTEE
RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TONIGHT.
.SEVERE WEATHER...A THREAT FOR ISOLATED TORNADOES EXISTS INTO THIS
EVENING AS RAIN BANDS FROM TROPICAL DEPRESSION FRANCES MOVE
ACROSS THE  AREA. REFER TO THE LATEST WARNINGS AND STATEMENTS ISSUED
BY THE NATIONAL WEATHER SERVICE FOR ADDITIONAL INFORMATION.

.HEAVY RAIN/FLOODING...HEAVY RAIN AND FLOODING MAY BE A PROBLEM
TONIGHT WITH ADDITIONAL RAINS EXPECTED OVER ALREADY SATURATED
GROUND. A FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM.

.MARINE...THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE GEORGIA AND
SOUTH CAROLINA COASTS. A HIGH SURF ADVISORY ALSO IS IN EFFECT AS
LARGE WAVES OF 4 TO 5 FEET BREAK ALONG THE BEACHES. BEACH EROSION IS
ALSO POSSIBLE PARTICULARLY AROUND THE TIME OF HIGH TIDE. PLEASE
REFER TO THE LATEST SPECIAL WEATHER STATEMENTS...SURF ZONE
FORECASTS...AND COASTAL FLOOD STATEMENTS FOR FURTHER INFORMATION.

.LAKE WINDS...A LAKE WIND ADVISORY REMAINS IN EFFECT FOR LAKE
MOULTRIE THROUGH 6 AM AS WINDS 25 TO 25 KNOTS ARE EXPECTED WITH
GUSTS TO AROUND 35 KNOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
.STRONG THUNDERSTORMS...STRONG THUNDERSTORMS ARE POSSIBLE ON
WEDNESDAY.  THESE THUNDERSTORMS WILL LIKELY BRING HEAVY RAIN AND MAY
CAUSE ADDITIONAL FLOODING.  WIND GUSTS TO 50 MPH AND FREQUENT
LIGHTNING IS EXPECTED.

.MARINE...THE HIGH SURF ADVISORY AND THE HIGH RISK OF RIP CURRENTS
WILL LIKELY DROP BELOW ADVISORY LEVELS DURING THE DAY ON WEDNESDAY.

.LAKE WINDS...WINDS OVER LAKE MOULTRIE MAY BE NEEDED FOR WEDNESDAY
WITH GUSTY WINDS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

In the hours before

Special weather statement, Sep 7, 5:08 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
508 PM EDT TUE SEP 7 2004

GAZ087-099-072215-
CANDLER-JENKINS-
508 PM EDT TUE SEP 7 2004

...STRONG THUNDERSTORMS WILL IMPACT CANDLER COUNTY AND JENKINS COUNTY
THROUGH 615 PM EDT...

AT 508 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES SOUTHWEST OF
ALINE...OR ABOUT 10 MILES SOUTHWEST OF METTER...MOVING NORTH AT
40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN
AND AROUND UNION...SHAMROCK...OLIFFTOWN...CANOE AND ALINE THROUGH
615 PM EDT.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

24
Special weather statement, Sep 7, 5:49 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
549 PM EDT TUE SEP 7 2004

GAZ114-072230-
TATTNALL-
549 PM EDT TUE SEP 7 2004

...STRONG THUNDERSTORMS WILL IMPACT TATTNALL COUNTY THROUGH 630 PM
EDT...

AT 549 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES SOUTHWEST OF
REIDSVILLE...MOVING NORTH AT 45 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND HUGHLAND...
REIDSVILLE...COLLINS...MANASSAS AND COBBTOWN THROUGH 630 PM EDT.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

24
Special weather statement, Sep 7, 6:43 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
643 PM EDT TUE SEP 7 2004

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-080500-
ALLENDALE-BEAUFORT-BERKELEY-BULLOCH-CANDLER-CHARLESTON-COASTAL BRYAN-
COASTAL CHATHAM-COASTAL COLLETON-COASTAL JASPER-COASTAL LIBERTY-
COASTAL MCINTOSH-DORCHESTER-EFFINGHAM-EVANS-HAMPTON-INLAND BRYAN-
INLAND CHATHAM-INLAND COLLETON-INLAND JASPER-INLAND LIBERTY-
INLAND MCINTOSH-JENKINS-LONG-SCREVEN-TATTNALL-
INCLUDING THE CITIES OF...CLAXTON...DARIEN...HALFMOON LANDING...
HINESVILLE...LUDOWICI...METTER...MILLEN...PEMBROKE...REIDSVILLE...
SAVANNAH...SPRINGFIELD...STATESBORO...SYLVANIA...TOWNSEND...
WILMINGTON...WILMINGTON ISLAND...ALLENDALE...BEAUFORT...CHARLESTON...
EDISTO BEACH...HAMPTON...HILTON HEAD ISLAND...MONCKS CORNER...
RIDGELAND...SAINT GEORGE AND WALTERBORO
643 PM EDT TUE SEP 7 2004

THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH UNTIL 1 AM
EDT WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST SOUTH CAROLINA...
BERKELEY...CHARLESTON...COLLETON...DORCHESTER...BEAUFORT...JASPER...
HAMPTON AND ALLENDALE. THIS INCLUDES THE ADJACENT COASTAL WATERS.

IN SOUTHEAST GEORGIA...
BRYAN...BULLOCH...CANDLER...CHATHAM...EFFINGHAM...EVANS...JENKINS...
LIBERTY...LONG...MCINTOSH...SCREVEN AND TATTNALL. THIS INCLUDES THE
ADJACENT COASTAL WATERS.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Sep 7, 6:59 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
659 PM EDT TUE SEP 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FLASH FLOOD      REIDSVILLE              32.09N 82.12W
09/07/2004                   TATTNALL           GA   LAW ENFORCEMENT

            NUMEROUS ADDITIONAL ROAD CLOSURES THROUGHOUT THE COUNTY
            DUE TO RENEWED FLASH FLOODING.

&&

ST
Local storm report, Sep 7, 7:17 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
717 PM EDT TUE SEP 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0713 PM     FLASH FLOOD      METTER                  32.40N 82.06W
09/07/2004                   CANDLER            GA   LAW ENFORCEMENT

            WATER ACROSS HIGHWAY 46 EAST WITH DOT ON THE WAY TO
            DIVERT TRAFFIC.

0713 PM     NON-TSTM WND DMG METTER                  32.40N 82.06W
09/07/2004                   CANDLER            GA   LAW ENFORCEMENT

            3 TO 4 TREES DOWN ALONG WITH POWER LINES DOWN ALONG
            METTER-PORTAL HIGHWAY AND PULASKI-STATESBORO HIGHWAY.

&&

JR
Special weather statement, Sep 7, 7:19 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
719 PM EDT TUE SEP 7 2004

GAZ100-080000-
BULLOCH-
719 PM EDT TUE SEP 7 2004

...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY THROUGH 800 PM
EDT...

AT 719 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER IRONGATE...OR ABOUT 4
MILES SOUTHWEST OF STATESBORO...MOVING NORTHEAST AT 35 MPH. THIS
CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
WESTBROOKE...SOMERSET...REGISTER...PRETORIA...JIMPS...IRONGATE...
GEORGIA SOUTHERN...EMIT...STATESBORO AND WINDFIELD THROUGH 800 PM
EDT.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

24

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 9:47 PM EDTFlash Flood WarningCHSCandler, Evans, Long, Tattnall6 hr
Sep 7, 2:40 AM EDTTornado WarningCHSChatham35 min
Sep 7, 6:01 PM EDTFlash Flood WarningCHSCandler, Tattnall3 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.